# SDR 2006UALA01484

- Difficulty date: July 30, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 29,518 hours, 3,877 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT INOP AT SEAT 1J AND SEAT 38 HJK.  *S/D*  REPLACED EEL LIGHTS, OP CHECK NORMAL.
